On Fractional Differentiable s-Convex Functions

Full text for this resource is not available from the Research Repository.

Alomari, Mohammad, Darus, Maslina, Dragomir, Sever S and Kirmaci, US (2010) On Fractional Differentiable s-Convex Functions. Jordan Journal of Mathematics and Statistics, 3 (1). pp. 33-42. ISSN 2075-7905


In this paper some properties of s–convex functions are considered. A combination between local fractional alpha–derivative and s–convexity are introduced and investigated.

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7387
Official URL http://journals.yu.edu.jo/jjms/Vol3No1Contents2010...
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0102 Applied Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID19721. s-convex functions, fractional differentiable function, Jensen inequality, Jensen type inequalities, convex functions
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login